# SDR 700HH032902

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N700HH
- Make and model: Braero HS125700A
- Aircraft serial: NA0240
- Aircraft time: 8,746 hours, 6,528 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: GA1000000
- Part serial: 00577
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER CIRCUIT BREAKER TRIPPED DURING FUNCTIONAL TEST.  UNABLE TO RESET.
